# SDR A6WA2019050846596

- Difficulty date: May 7, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 39,589 hours, 37,547 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6002103263
- Condition: Bent
- Location: Fuselage
- Part time: 39,589 hours, 37,547 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER P/N 600-21302-63 REQUIRES FABRICATION DUE TO PART AVAILABILITY.
